[unknown]
- [1] Department of Mathematics, Statistics, and Computer Science (M/C 249) University of Illinois at Chicago 851 S. Morgan St. Chicago, IL 60607-7045 (USA)
Annales de l’institut Fourier (0)
- Volume: 0, Issue: 0, page 1-23
- ISSN: 0373-0956
Access Full Article
topHow to cite
topReferences
top- Fernando Albiac, Nigel J. Kalton, Topics in Banach space theory, 233 (2006), Springer, New York Zbl1094.46002
- Spiros A. Argyros, Pandelis Dodos, Genericity and amalgamation of classes of Banach spaces, Adv. Math. 209 (2007), 666-748 Zbl1109.03047
- Benoît Bossard, An ordinal version of some applications of the classical interpolation theorem, Fund. Math. 152 (1997), 55-74 Zbl0901.46011
- W. J. Davis, T. Figiel, W. B. Johnson, A. Pełczyński, Factoring weakly compact operators, J. Functional Analysis 17 (1974), 311-327 Zbl0306.46020
- Pandelis Dodos, Banach spaces and descriptive set theory: selected topics, 1993 (2010), Springer-Verlag, Berlin Zbl1215.46002
- Pandelis Dodos, Definability under duality, Houston J. Math. 36 (2010), 781-792 Zbl1226.03053
- Pandelis Dodos, Valentin Ferenczi, Some strongly bounded classes of Banach spaces, Fund. Math. 193 (2007), 171-179 Zbl1115.03061
- Alexander S. Kechris, Classical descriptive set theory, 156 (1995), Springer-Verlag, New York Zbl0819.04002
- Gideon Schechtman, On Pełczyński’s paper “Universal bases” (Studia Math. 32 (1969), 247–268), Israel J. Math. 22 (1975), 181-184
- Th. Sclumprecht, Notes on Descriptive Set Theory, and Applications to Banach Spaces
- M. Zippin, Banach spaces with separable duals, Trans. Amer. Math. Soc. 310 (1988), 371-379 Zbl0706.46015